# SDR SWIA2019050145804

- Difficulty date: March 24, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 559.0 INTERNAL FUSELAGE LEFT SIDE UPPER STRAP (FLOOR LEVEL) HAS CORROSION. (C-CHECK) RO: 04/28/2019 REMOVED AND INSTALLED NEW LT FLOOR STRAP AT FS559 LBL 27 - LBL 42 IAW SRM. PRESSURE CHECK GOOD.
